Addendum to “Some Observations of the Behavior of Spherical Harmonic Waves”
| contributor author | DELAND, RAYMOND J. | |
| date accessioned | 2017-06-09T15:57:54Z | |
| date available | 2017-06-09T15:57:54Z | |
| date copyright | 1965/08/01 | |
| date issued | 1965 | |
| identifier issn | 0027-0644 | |
| identifier other | ams-57639.pdf | |
| identifier uri | http://onlinelibrary.yabesh.ir/handle/yetl/4197997 | |
| description abstract | No Abstract Available. | |
| publisher | American Meteorological Society | |
| title | Addendum to “Some Observations of the Behavior of Spherical Harmonic Waves” | |
| type | Journal Paper | |
| journal volume | 93 | |
| journal issue | 8 | |
| journal title | Monthly Weather Review | |
| identifier doi | 10.1175/1520-0493(1965)093<0494:ATSOOT>2.3.CO;2 | |
| journal fristpage | 494 | |
| journal lastpage | 494 | |
| tree | Monthly Weather Review:;1965:;volume( 093 ):;issue: 008 | |
| contenttype | Fulltext |